| Model Number |
945EEX901 |
| Medical Device Problem Codes |
Break (1069); Intermittent Continuity (1121); Device Sensing Problem (2917); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A health care provider reported that the device get intermittent mild noise again and the mep (motor evoked potentials) function does not seem to work all the time.Switched port for mep from the left to right but haven't monitored enough cases needing motors to determine if that is really the problem.At the start of cases, able to elicit meps but at the end nothing was recorded.Now, the hcp was hearing something inside the box rattling; something was broken.The problem has occurred intermittently.There was no impact on patient or surgeon.Additional information received stated that the port was changed.